RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 6, Pages 131–141 (Mi fpm890)  

This article is cited in 2 scientific papers (total in 2 papers)

Colorings of spaces, and random graphs

A. M. Raigorodskii

M. V. Lomonosov Moscow State University

Abstract: This work deals with some problems on the embeddings of finite geometric graphs into the random ones. In particular, we study here applications of the random graph theory to the Nelson–Erdös–Hadwiger problem on coloring spaces.

Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 146:2, 5723–5730

Bibliographic databases:

UDC: 514.17+519.17

Citation: A. M. Raigorodskii, “Colorings of spaces, and random graphs”, Fundam. Prikl. Mat., 11:6 (2005), 131–141; J. Math. Sci., 146:2 (2007), 5723–5730

Citation in format AMSBIB
\Bibitem{Rai05}
\by A.~M.~Raigorodskii
\paper Colorings of spaces, and random graphs
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 6
\pages 131--141
\mathnet{http://mi.mathnet.ru/fpm890}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2204429}
\zmath{https://zbmath.org/?q=an:1146.05043}
\elib{https://elibrary.ru/item.asp?id=9127627}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 146
\issue 2
\pages 5723--5730
\crossref{https://doi.org/10.1007/s10958-007-0388-7}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34848843712}


Linking options:
  • http://mi.mathnet.ru/eng/fpm890
  • http://mi.mathnet.ru/eng/fpm/v11/i6/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nagaeva S.V., “Embeddability of finite distance graphs with a large chromatic number in random graphs”, Dokl. Math., 77:1 (2008), 13  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    2. Nagaeva S.V., Raigorodskii A.M., “On the realization of random graphs as distance graphs in spaces of fixed dimension”, Dokl. Math., 79:1 (2009), 63–65  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:392
    Full text:191
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020